I took Plan B exactly 8 weeks ago, 2 hours after having sex for the first time (and only time) with my boyfriend. We both think that there was no ejaculation but I wanted to lessen chances as much as I could. My period had ended about 4-5 days before the incident. A week after taking it I got the "period" that Plan B is supposed to induce. Then I got a period 30 days later. This period was fairly normal however it was very heavy for three days and then really light for two days. My period is supposed to be starting in about a week. I have taken about 7 pregnancy tests over the time frame of this whole ordeal, the most recent one being two days ago. All of these have come back negative.
I have come to believe that these symptoms are because of ovulation? Would that be a likely cause? Could it also be stress? As I have been very worried about the whole situation. I have been told that I am not pregnant. Is that a likely assumption? Could I be? Could the pregnancy tests have been false negatives this long after have intercourse? I have done some nerve wracking research on the whole thing almost everyday for the two months since the event. What can I do to help with these symptoms?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.